# SDR QMLA 202301242000

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N490H
- Make and model: Snias AS350B3
- Aircraft serial: 4539
- Aircraft time: 8,720 hours, 16,672 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND THAT THE RTV USED ON A RECENTLY INSTALLED LIGHT WAS EMITTING A SMELL FROM THE OVERHEAD CABIN LIGHTS.  APPLIED 10 DAY MEL TO THOSE LIGHTS IN ORDER TO ORDER A SEALANT THAT IS MORE SUITABLE (HIGHER TEMP),AND PULLED CIRCUIT BREAKER TO THESE LIGHTS.  THE TEMPERATURE OF THESE LIGHTS WAS COMPLETELY RESEARCHED TO FIND THIS IS NORMAL OPERATION.
